# SDR 5APR20110916001

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N877AF
- Make and model: Pilats PC1247
- Aircraft serial: 877
- Aircraft time: 2,342 hours, 2,328 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,342 hours, 2,328 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Efis
- Part number: 066031252500
- Part serial: 4252S
- Condition: Defective
- Location: Zone 200
- Part time: 2,342 hours, 2,328 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED: CO-PILOTS EADI FLASHING AND INTERMITTENT.  THE NR 2 EADI, PN 066-03125-2500 WAS R & R WITH A SERVICEABLE UNIT OF THE SAME PN IAW AMM DMC-12-A-34-26-03-00A-920A-A, OPS CHECK GOOD IAW AMM DMC-12-A-34-26-00-00A-903A-A.
